• 1
  • 2
  • 5
  • 6
  • 3
  • 4
IPM
30
YEARS OLD

“School of Physic”

Back to Papers Home
Back to Papers of School of Physic

Paper   IPM / Physic / 6708
School of Physics
  Title:   Solutions of (2+1)-Dimensional Einstein-Maxwell Theory with Parasupersymmetry
  Author(s): 
1.  M.A. Jafarizadeh
2.  H. Fakhri
3.  S.K. Moayedi
  Status:   Published
  Journal: Phys. Rev. D
  No.:  50
  Vol.:  60
  Year:  1999
  Pages:   084026-1-6
  Supported by:  IPM
  Abstract:
Some special solutions of the Einstein-Maxwell action with a non-negative cosmological constant and a very heavy point mass particle have been obtained. The solutions correspond to static spacetime of locally constant curvature in its spatial part and a constant magnetic field of a magnetic monopole together with deficit of angle at the location of point mass. The quantum mechanics of a point particle in these spacetimes in the absence of angular deficit has been solved algebraically both relativistically and non-relativistically. It has been also shown that these 2-dimensional Hamiltonians have the degeneracy group of GL(2,c) type and para-supersymmetry of arbitrary order or shape invariance, which is originated from a SO(4,c) group.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right